# SDR CA980629018

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spacer
- Part number: 522194
- Condition: Cracked
- Location: Engine
- Part time: 62,719 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DISASSEMBLY OF A TIME EXPIRED ENGINE, THE FRONT COMPRESSOR ROTOR THIRD TO FOURTH STAGE SPACER WAS FOUND CRACKED. THERE WERE 8 CRACKS EXTENDING FROM THE TIE ROD SLEEVE HOLES TO THE INSIDE, AND THERE WAS ONE SMALL CRACK STARTING FROM THE TIE ROD SLEEVE TO THE OUTSIDE DIAMETER.  THE PARTS WERE REMOVED FROM SERVICE AND WILL BE EVALUATED.  A MORE DETAILED SDR WILL BE SUBMITTED TO IDENTIFY THE ROOT CAUSE.  PART TC:  61,431.
